On approximation of analytic functions and generalized orders

Tom 55 / 1991

Adam Janik Annales Polonici Mathematici 55 (1991), 163-167 DOI: 10.4064/ap-55-1-163-167

Streszczenie

A characterization of a generalized order of analytic functions of several complex variables by means of polynomial approximation and interpolation is established.

Autorzy

  • Adam Janik

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek